# SDR FDEA202210242645

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,164 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813127200
- Condition: Corroded
- Location: Frm 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR54-FR54.2 Y450 SEAT TRACK FOUND HEAVY CORROSION REPLACED THE MAIN DECK FR54-FR54.2 Y450 CORRODED SEAT TRACK WITH A FABRICATED   PART PER DWG: A53813127(ISSUE.C00) AND A300-600F SRM51-40-21. THIS IS CATEGORY A   REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
